ITEM METADATA RECORD
Title: Moments of roots of Chebyshev polynomials
Authors: Deiermann, P ×
Van Assche, Walter
Peherstorfer, F #
Issue Date: 1999
Publisher: Mathematical assoc amer
Series Title: American mathematical monthly vol:106 issue:5 pages:471-472
URI: 
ISSN: 0002-9890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science